MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30ML SYRINGE W/SPINNING CHEMOLOCK¿ INJECTOR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30ML SYRINGE W/SPINNING CHEMOLOCK¿ INJECTOR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2030
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a chemolock that experienced leakage during use.It was reported that the medication was dripping out the back of the barrel.It was also stated that it is a syringe issue and not a chemo lock issue.Either they pulling back too hard on the syringe to check blood return or pushing too hard to administer, and they caused an issue with the plunger of the syringe.There was patient involvement, unknown human harm.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by the investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review (dhr) was reviewed, and no nonconformities were found that would have led to the reported complaint.
 
Event or Problem Description
Additional information was received confirming that the event occurred during infusion, however, there was no harm associated with this event.
 
Additional Manufacturer Narrative
Additional information b5 section.

Brand Name
30ML SYRINGE W/SPINNING CHEMOLOCK¿ INJECTOR
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22812341
Report Number9617594-2025-01684
Device Sequence Number8703768
Product Code ONB
UDI-Device Identifier00887709084759
UDI-Public00887709084759
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer09/04/2025
11/25/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/30/2025
11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown